# SDR CA131120005

- Difficulty date: November 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 10,563 hours
- Engine: Ge CFM567B24
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Condition: Failed
- Location: Flap Position
- Part time: 10,156 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH WHEN THE FLAP HANDLE WAS MOVED FROM 5 UNITS TO 15 UNITS THE FLAPS STOPPED AT 10 UNITS.  DURING ALTERNATE FLAP EXTENSION A FLAP ASYMMETRY OCCURRED AND THE FLAPS STAYED AT 10 UNITS.  THE LT FLAP TRAVELED TO 15 UNITS.  MAINTENANCE REPLACED THE RT FLAP POSITION TRANSMITTER.
